Some identities on fractional integrals and integral transforms


DERNEK A. N. , Bozkurt G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.1, pp.8-18, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.15672/hjms.2018.652
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.8-18

Abstract

In this paper, we introduce various theorems that associate the generalized Riemann-Liouville fractional integral operator and the generalized Weyl fractional integral operator with some well-known integral transforms including generalized Laplace transform, Widder potential transform, generalized Widder transform, Hankel transform and Bessel transform. We evaluate certain integrals of some elementary functions and some special functions as applications of these theorems and their results.